MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM 5 IPG; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM 5 IPG; SCS IPG
Model Number 3665
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is included in the neuromodulation implantable pulse generator (ipg) inaccurate elective replacement indicator advisory notice issued by abbott on 12 september 2017.The results/method and conclusion codes along with investigation results will be provided on the final report.
 
Event or Problem Description
It was reported that diagnostics indicated the elective replacement indicator (eri) triggered earlier than intended.The device had the appropriate level of battery voltage to provide therapy.The device was explanted and replaced.
 
Additional Manufacturer Narrative
The device is included in the neuromodulation implantable pulse generator (ipg) inaccurate elective replacement indicator advisory notice issued by abbott on 12 september 2017.

Brand Name
PROCLAIM 5 IPG
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8436411
Report Number1627487-2019-03578
Device Sequence Number2051459
Product Code LGW
UDI-Device Identifier05415067023247
UDI-Public05415067023247
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2019
Device Model Number3665
Device Lot Number6133761
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/01/2019
Supplement Date Received by Manufacturer04/16/2019
Initial Report FDA Received Date03/20/2019
Supplement Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1627487/09/12/2017/001-C
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR